I am taking 20mg Lisinopril a day in the morning and have for several years. I suddenly am having problems with bloating, gas and diarhhea and foot problems with swelling ankles and nerve pain. Could this be from the meds?
It can cause these side effects but the probability of it happening after several years without any is not allot. You should probably get your feet and ankles checked, you may need a bit of a water pill. Have you been around anyone with a bug by any chance?
Side effects can occur st any time. For me, it was 2 days. For a friend, it was 3 years.
Yes I had side affects after almost 6 months. I developed spotty numbness in my leg, forearm, also developed a cough. Call your doctor asap. I called stopped this drug immediately, and it took over 3 months for the numbness to go away. It was scary!
I’ve been taking lisinopril for a year. Been having a bad bloating issue for about that long. Quit taking it 2 days ago and bloating issue has subsided almost completely. Wish I’d have put 2 & 2 together alot earlier. Suffered with the bloating trying to figure out why. Just by luck I was googling lisinopril and saw side effects, and a few comments listed bloating problem. Thank God I finally found out why I was bloating and now bloat free. Will check with Dr for an alternative.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.